# SDR 98ZZZX4247

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight Head
- Part number: 4507032
- Condition: Failed
- Location: Governor
- Component: Woodward, 8210263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAZED ON FLYWIEGHT MOUNTING BOSS SEPARATED FROM FLYWEIGHT DRIVE DISC.  SUBSEQUENT ROTATION OF FAILED PARTS CAUSED SUBSTANTIAL DAMAGE TO FLYWEIGHT CAVITY AND RENDERED THE ENTIRE UNIT UNSERVICEABLE.
